Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Syzygies of small rank


Authors: E.Graham Evans and Phillip Griffith
Journal: Bull. Amer. Math. Soc. 4 (1981), 329-330
MSC (1980): Primary 13C10, 13C15, 13D05; Secondary 14F05, 14M07, 14M10
DOI: https://doi.org/10.1090/S0273-0979-1981-14903-X
MathSciNet review: 609043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and M. Bridger, Stable module theory, Mem. Amer. Math. Soc. No. 94 (1969). MR 269685
  • 2. W. Bruns, E. G. Evans and P. Griffith, Syzygies, ideals of height two and vector bundles, J. Algebra 67 (1980), 143-162. MR 595025
  • 3. E. G. Evans and P. Griffith, The syzygy problem, Ann. of Math. (to appear). MR 655800
  • 4. W. Gröbner, Algebraische Geometric. II. Allgemeine Theorie der Kommutativen Ringe und Körper, Bibliographisches Institut, Mannheim, 1970. MR 330161
  • 5. R. Hartshorne, Algebraic vector bundles on projective spaces: A problem list, Topology 18 (1979), 117-128. MR 544153
  • 6. M. Hochster, Topics in the homological theory of modules over commutative rings, CBMS Regional Conf. Ser. in Math., no. 24, Amer. Math. Soc., Providence, R. I., 1976. MR 371879

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 13C10, 13C15, 13D05, 14F05, 14M07, 14M10

Retrieve articles in all journals with MSC (1980): 13C10, 13C15, 13D05, 14F05, 14M07, 14M10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14903-X

American Mathematical Society